# SDR SWAA2021061473475

- Difficulty date: May 16, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON CROWN OF CABIN SEAT TRACK. LBL24; BS520; WL208 ; / COMPLETE; SIGNED FOR ITEMS 7;8;9 AND 10.; VERIFIED CARD COMPLETE
